Department of Probability and Statistics 's publications

2014

  1. Dung LV, Son TCong, Tien ND. L1 bounds for some martingale central limit theorems. Lithuanian Math. J. 2014;54(1):46-60. Available at: http://link.springer.com/article/10.1007%2Fs10986-014-9226-z.
  2. Generalized Random Spectral Measures. Journal of Theoretical Probability. 2014;27:576–600. doi:10.1007/s10959-012-0461-0.
  3. Some results on random coincidence points of completely random operators. Acta Mathematica Vietnamica. 2014;39:163–184. doi:10.1007/s40306-014-0051-6.
  4. Some Results on Random Fixed Points of Completely Random Operators. Vietnam Journal of Mathematics. 2014;42:133–140. doi:10.1007/s10013-013-0037-z.

2013

  1. Le V, Pardoux E, Wakolbinger A. Trees under attack: a Ray-Knight representation of Feller's branching diffusion with logistic growth. Probab. Theory Relat. Fields. 2013;155:583-619.
  2. Generalized random linear operators on a {H}ilbert space. Stochastics. 2013;85:1040–1059. doi:10.1080/17442508.2012.736995.
  3. The Brunk-Prokhorov strong law of large numbers for fields of martingale differences taking values in a Banach space. Statist. Probab. Lett. 2013;83(8):1901–1910. doi:10.1016/j.spl.2013.04.023.
  4. Random fixed points of completely random operators. Random Oper. Stoch. Equ. 2013;21:1–20. doi:10.1515/rose-2013-0001.

2010

  1. On random equations and applications to random fixed point theorems. Random Oper. Stoch. Equ. 2010;18:199–212. doi:10.1515/ROSE.2010.011.